# SDR SWIA202055394

- Difficulty date: December 31, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 12,974 hours, 7,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTERCOSTAL CORRODED BETWEEN FRAMES 89 AND 90, AS MARKED.  C-CHECK RO 1/18/2021.  CORROSION DAMAGE FOUND TO BE OUT OF LIMIT DUE TO 100% MATERIAL LOSS.  REMOVED AND REPLACED RT INTERCOSTAL BETWEEN FR 89-90, PER SRM 51-40-08.  PAINTED FASTENERS PER SRM 51-23-06.
